# SDR SWAA2021122744251

- Difficulty date: November 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 192F
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DME#2 BASE ON PANEL 192F CORRODED ; / [01] CLEANED AREA AND FOUND OUT LIMITS IN REFERENCE B-737 SRM 53-40-70-1A-1; [02] ADD REFERENCE 51-10-02-0G-0; [03] ADD B-737 SRM; [04] WILL BE ACCOMPLISHED. IN ITEM # TTG8Q009DQ95; [05] VERIFIED ACCOMPLISHED. IN ITEM # TTG8Q009DQ95
